American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] José F. Alves, Vítor Araújo and Benoît Saussol. On the uniform hyperbolicity of some nonuniformly hyperbolic systems. Proc. Amer. Math. Soc. 131 (2003) 1303-1309. MR 1948124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roger L. Kraft. Random intersections of thick Cantor sets. Trans. Amer. Math. Soc. 352 (2000) 1315-1328. MR 1653359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. B. Wagoner. Strong shift equivalence theory and the shift equivalence problem. Bull. Amer. Math. Soc. 36 (1999) 271-296. MR 1688990.
Abstract, references, and article information   
View Article: PDF

[5] William Geller and Michal Misiurewicz. Rotation and entropy. Trans. Amer. Math. Soc. 351 (1999) 2927-2948. MR 1615967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. J. Zaslavski. Turnpike property for extremals of variational problems with vector-valued functions. Trans. Amer. Math. Soc. 351 (1999) 211-231. MR 1458340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Chicone and Y. Latushkin. The geodesic flow generates a fast dynamo: an elementary proof. Proc. Amer. Math. Soc. 125 (1997) 3391-3396. MR 1443147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Olivier Courcelle, Jean-Marc Gambaudo and Charles Tresser. Nielsen-Thurston reducibility and renormalization. Proc. Amer. Math. Soc. 125 (1997) 3051-3058. MR 1425117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lucien Guillou. A simple proof of P. Carter's theorem. Proc. Amer. Math. Soc. 125 (1997) 1555-1559. MR 1372031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eugene Gutkin and Nicolai Haydn. Topological entropy of generalized polygon exchanges . Bull. Amer. Math. Soc. 32 (1995) 50-56. MR 1273398.
Abstract, references, and article information   
View Article: PDF

[11] Brian R. Hunt, Ittai Kan and James A. Yorke. When Cantor sets intersect thickly . Trans. Amer. Math. Soc. 339 (1993) 869-888. MR 1117219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Handel. Periodic point free homeomorphism of $T\sp 2$ . Proc. Amer. Math. Soc. 107 (1989) 511-515. MR 965243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael H. Freedman and Zheng-Xu He. A remark on inherent differentiability . Proc. Amer. Math. Soc. 104 (1988) 1305-1310. MR 937012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Víctor Guíñez. Positive quadratic differential forms and foliations with singularities on surfaces . Trans. Amer. Math. Soc. 309 (1988) 477-502. MR 961601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Fried. Word maps, isotopy and entropy . Trans. Amer. Math. Soc. 296 (1986) 851-859. MR 846609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Werner C. Rheinboldt. Differential-algebraic systems as differential equations on manifolds . Math. Comp. 43 (1984) 473-482. MR 758195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ryuichi Ito. Note on rotation set . Proc. Amer. Math. Soc. 89 (1983) 730-732. MR 719006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Greenberg. A smooth scissors congruence problem . Proc. Amer. Math. Soc. 89 (1983) 298-302. MR 712656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Leslie. On the group of real analytic diffeomorphisms of a compact real analytic manifold . Trans. Amer. Math. Soc. 274 (1982) 651-669. MR 675073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patricia H. Carter. An improvement of the Poincar\'e-Birkhoff fixed point theorem . Trans. Amer. Math. Soc. 269 (1982) 285-299. MR 637039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. Collet and J.-P. Eckmann. On the abundance of aperiodic behaviour for maps on the unit interval. Bull. Amer. Math. Soc. 3 (1980) Part 1:699-700. MR 571371.
Abstract, references, and article information   
View Article: PDF

[22] Jenny Harrison. Unsmoothable diffeomorphisms on higher dimensional manifolds . Proc. Amer. Math. Soc. 73 (1979) 249-255. MR 516473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yoshio Togawa. Centralizers of $C\sp{1}$-diffeomorphisms . Proc. Amer. Math. Soc. 71 (1978) 289-293. MR 0494312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yoshio Togawa. Generic Morse-Smale diffeomorphisms have only trivial symmetries . Proc. Amer. Math. Soc. 65 (1977) 145-149. MR 0448449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. G. Dani. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976) 950-952. MR 0427587.
Abstract, references, and article information   
View Article: PDF

[26] Dennis Sullivan. A new flow. Bull. Amer. Math. Soc. 82 (1976) 331-332. MR 0402824.
Abstract, references, and article information   
View Article: PDF

[27] Dean A. Neumann. Central sequences in flows on 2-manifolds of finite genus . Proc. Amer. Math. Soc. 61 (1976) 39-43. MR 0426060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dean A. Neumann. Dynamical systems with cross-sections . Proc. Amer. Math. Soc. 56 (1976) 339-344. MR 0407903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Boyd Anderson. Centralisers of $C\sp{\infty }$ diffeomorphisms . Trans. Amer. Math. Soc. 222 (1976) 97-106. MR 0423424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William Perrizo. $\omega $-linear vector fields on manifolds . Trans. Amer. Math. Soc. 196 (1974) 289-312. MR 0368082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2